MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. NUTRAGLIDE NASAL FEEDING TUBE; NUTRAGLIDE NASAL FEEDING TUBE WITH STYLET AND ENFIT

APPLIED MEDICAL TECHNOLOGY, INC. NUTRAGLIDE NASAL FEEDING TUBE; NUTRAGLIDE NASAL FEEDING TUBE WITH STYLET AND ENFIT
Model Number NFT-08110-I
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to medwatch report #mw5184947 which was received by amt from the fda on 04/06/2026.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Since the device was not available for return, a visual and functional evaluation could not be performed, and the device failure could not be confirmed.Based on the provided information the reported problem is not believed to have been caused by a manufacturing defect.This is an isolated event as this is the first and only report of its kind.The complaint information has been logged into our complaint database for trending purposes.Information regarding device investigation can be found under complaint #(b)(4).
 
Event or Problem Description
Per the original reporter in medwatch report #: mw5184947, it was reported that the "guidewire perforated dht during placement resulting in the guidewire extending out the side of the dht and into the stomach".

Brand Name
NUTRAGLIDE NASAL FEEDING TUBE
Common Device Name
NUTRAGLIDE NASAL FEEDING TUBE WITH STYLET AND ENFIT
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn dipaolo
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key25080316
Report Number1526012-2026-00008
Device Sequence Number10418920
Product Code KNT
UDI-Device Identifier00842071151225
UDI-Public00842071151225
Combination Product (Y/N)N
PMA/510(K) Number
K202539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNFT-08110-I
Device Catalogue NumberNFT-08110-I
Device Lot Number260206-227
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age22 YR
Patient SexMale